Alert archive / California / Gale Watches in 2011

Gale Watch 20, NWS Eureka, CA

June 29, 2011

NWS Eureka, CA issued this gale watch at Jun 29, 2011, 3:10 PM PDT. It took effect at Jul 1, 2011, 5:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 29, 2011, 3:10 PM PDT (22:10 UTC)
In effect from
Jul 1, 2011, 5:00 PM PDT
Expired
Jul 1, 2011, 2:56 AM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WHUS76 KEKA 292210
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
310 PM PDT WED JUN 29 2011


PZZ475-300615-
/O.NEW.KEKA.SC.Y.0065.110630T1800Z-110701T1800Z/
/O.NEW.KEKA.GL.A.0020.110701T1800Z-110705T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
310 PM PDT WED JUN 29 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 11 AM
PDT FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 11 AM PDT
FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN
EFFECT FROM FRIDAY MORNING THROUGH MONDAY EVENING. 

* WINDS: N 15 KT TONIGHT THROUGH THU MORNING...RISING TO 20-25 KT
  THU AFTERNOON THROUGH FRI. LOCAL GUSTS TO 35 KT EXPECTED FRI
  AFTERNOON BECOMING WIDESPREAD FRI NIGHT THROUGH SUN. 

* SEAS: 4 TO 5 FT TONIGHT THROUGH THU MORNING WITH DOMINANT PERIOD
  NEAR 10 SECONDS...BUILDING TO 8 TO 10 FT THU AFTERNOON AND THEN
  TO 10 TO 14 THU NIGHT THROUGH FRI. SEAS WILL REMAIN NEAR 14 FT
  FRI NIGHT THROUGH SUN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-300615-
/O.NEW.KEKA.SC.Y.0065.110701T0000Z-110704T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
310 PM PDT WED JUN 29 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 5 PM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THURSDAY TO 5 PM PDT
SUNDAY. 

* WINDS: N 15 KT...RISING TO 20 WITH GUST TO 25 KT THU AFTERNOON
  AND EVENING. N 15-30 KT THU NIGHT THROUGH SAT...THEN RISING TO
  NEAR GALE WITH GUSTS TO 35 KT SUN AND GUSTS TO 45 KT ON MON.

* WAVES: 4-6 FT TONIGHT THROUGH THU...THEN BUILDING TO 10-13 FT
  THU NIGHT THROUGH FRI NIGHT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-300615-
/O.NEW.KEKA.SC.Y.0065.110701T0000Z-110705T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
310 PM PDT WED JUN 29 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 11 PM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THURSDAY TO 11 PM PDT
MONDAY. 


* WINDS: NW 15 KT THROUGH THU MORNING...RISING TO 25 KT THU AFTERNOON
  AND EVENING...THEN NW 15 TO 25 KT THROUGH MON.

* WAVES: 5-7 FT THU...BUILDING TO 6-9 FT THU NIGHT AND THEN 8-11 FT
  FRI THROUGH MON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
117 
WHUS76 KEKA 300336
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
836 PM PDT WED JUN 29 2011

PZZ475-301145-
/O.CON.KEKA.SC.Y.0065.110630T1800Z-110701T1800Z/
/O.CON.KEKA.GL.A.0020.110701T1800Z-110705T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
836 PM PDT WED JUN 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THURSDAY TO
11 AM PDT FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
MONDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THURSDAY TO
11 AM PDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY
MORNING THROUGH MONDAY EVENING. 

* WINDS: N 15 KT TONIGHT THROUGH THU MORNING...RISING TO 20-25 KT
  THU AFTERNOON THROUGH FRI. LOCAL GUSTS TO 35 KT EXPECTED FRI
  AFTERNOON BECOMING WIDESPREAD FRI NIGHT THROUGH MON.

* SEAS: 4 TO 5 FT TONIGHT THROUGH THU MORNING WITH DOMINANT 
  PERIOD NEAR 10 SECONDS...BUILDING TO 8 TO 10 FT THU AFTERNOON 
  AND THEN TO 10 TO 14 THU NIGHT THROUGH FRI. SEAS WILL REMAIN 
  NEAR 14 FT FRI NIGHT THROUGH SUN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-301145-
/O.CON.KEKA.SC.Y.0065.110701T0000Z-110704T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
836 PM PDT WED JUN 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THURSDAY TO
5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THURSDAY TO
5 PM PDT SUNDAY. 

* WINDS: N 15 KT...RISING TO 20 WITH GUST TO 25 KT THU AFTERNOON 
  AND EVENING. N 15-30 KT THU NIGHT THROUGH SAT...THEN RISING TO 
  NEAR GALE WITH GUSTS TO 35 KT SUN AND GUSTS TO 45 KT ON MON. 

* WAVES: 4-6 FT TONIGHT THROUGH THU...THEN BUILDING TO 10-13 FT 
  THU NIGHT THROUGH FRI NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-301145-
/O.CON.KEKA.SC.Y.0065.110701T0000Z-110705T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
836 PM PDT WED JUN 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THURSDAY TO
11 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THURSDAY TO
11 PM PDT MONDAY. 

* WINDS: NW 15 KT THROUGH THU MORNING...RISING TO 25 KT THU 
  AFTERNOON AND EVENING...THEN NW 15 TO 25 KT THROUGH MON. 

* WAVES: 5-7 FT THU...BUILDING TO 6-9 FT THU NIGHT AND THEN 8- 
  11 FT FRI THROUGH MON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
150 
WHUS76 KEKA 300951
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
251 AM PDT THU JUN 30 2011

PZZ475-302200-
/O.EXT.KEKA.SC.Y.0065.110630T2200Z-110701T1800Z/
/O.CON.KEKA.GL.A.0020.110701T1800Z-110705T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
251 AM PDT THU JUN 30 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 AM PDT FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
MONDAY EVENING...

* WINDS: N 15 KT THIS MORNING...RISING TO 20-25 KT THIS AFTERNOON
  THROUGH FRI. LOCAL GUSTS TO 35 KT EXPECTED FRI AFTERNOON
  BECOMING WIDESPREAD FRI NIGHT THROUGH MON.

* SEAS: 4 TO 5 FT THIS MORNING WITH DOMINANT PERIOD NEAR 8
  SECONDS. SEAS WILL BUILD TO 8 FT THIS AFTERNOON AND THEN TO 10
  TO 12 TONIGHT THROUGH FRI. SEAS WILL REMAIN NEAR 12 FT FRI NIGHT
  THROUGH SUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-302200-
/O.EXT.KEKA.SC.Y.0065.110701T0300Z-110704T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
251 AM PDT THU JUN 30 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
5 PM PDT SUNDAY...

* WINDS: N 15 KT...RISING TO 20 WITH GUST TO 25 KT THIS EVENING. N
  15-30 KT TONIGHT THROUGH SAT...THEN RISING TO NEAR GALE WITH
  GUSTS TO 40 KT SUN AND 45 KT ON MON.

* WAVES: 4-6 FT TODAY...BUILDING TO 9-12 FT FRI INTO SAT MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-302200-
/O.CON.KEKA.SC.Y.0065.110701T0000Z-110705T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
251 AM PDT THU JUN 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT MONDAY...

* WINDS: NW 15 KT THIS MORNING...RISING TO 25 KT THIS AFTERNOON
  AND EVENING...THEN NW 15 TO 25 KT THROUGH MON.

* WAVES: 4-6 FT TODAY...BUILDING TO 8 TO 10 FT FRI THROUGH MON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
998 
WHUS76 KEKA 301609
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
909 AM PDT THU JUN 30 2011

PZZ475-010015-
/O.CON.KEKA.SC.Y.0065.110630T2200Z-110701T1800Z/
/O.CON.KEKA.GL.A.0020.110701T1800Z-110705T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
909 AM PDT THU JUN 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 11 AM PDT FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
MONDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 11 AM PDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY
MORNING THROUGH MONDAY EVENING. 

* WINDS: N 15 KT THIS MORNING...RISING TO 20-25 KT THIS 
  AFTERNOON THROUGH FRI. LOCAL GUSTS TO 35 KT EXPECTED FRI 
  AFTERNOON BECOMING WIDESPREAD FRI NIGHT THROUGH MON. 

* SEAS: 4 TO 5 FT THIS MORNING WITH DOMINANT PERIOD NEAR 8 
  SECONDS. SEAS WILL BUILD TO 8 FT THIS AFTERNOON AND THEN TO 10 
  TO 12 TONIGHT THROUGH FRI. SEAS WILL REMAIN NEAR 12 FT FRI 
  NIGHT THROUGH SUN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-010015-
/O.CON.KEKA.SC.Y.0065.110701T0000Z-110705T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
909 AM PDT THU JUN 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 11 PM PDT MONDAY. 

* WINDS: NW 15 KT THIS MORNING...RISING TO 25 KT THIS AFTERNOON 
  AND EVENING...THEN NW 15 TO 25 KT THROUGH MON. 

* WAVES: 4-6 FT TODAY...BUILDING TO 8 TO 10 FT FRI THROUGH MON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-010015-
/O.CON.KEKA.SC.Y.0065.110701T0300Z-110704T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
909 AM PDT THU JUN 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM PDT SUNDAY. 

* WINDS: N 15 KT...RISING TO 20 WITH GUST TO 25 KT THIS EVENING. 
  N 15-30 KT TONIGHT THROUGH SAT...THEN RISING TO NEAR GALE WITH 
  GUSTS TO 40 KT SUN AND 45 KT ON MON. 

* WAVES: 4-6 FT TODAY...BUILDING TO 9-12 FT FRI INTO SAT MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
716 
WHUS76 KEKA 301953
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1253 PM PDT THU JUN 30 2011

PZZ450-010645-
/O.EXB.KEKA.SC.Y.0065.110702T0000Z-110702T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1253 PM PDT THU JUN 30 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM FRIDAY TO 5 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM FRIDAY TO 5 AM PDT
SATURDAY. 

* WINDS: N 10 TO 20 KT TONIGHT THROUGH FRI...STRONGEST NEAR SHORE
  IN THE AFTERNOON AND EVENING. 

* WAVES: 4 TO 6 FT TONIGHT...BUILDING TO 7 TO 9 FT FRI INTO FRI
  NIGHT. MIXED NW SWELL TONIGHT AT 15 SECONDS AND 8 SECONDS. SHORT
  PERIOD WAVES DOMINATING ON FRI AND FRI NIGHT. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-010645-
/O.EXT.KEKA.SC.Y.0065.110630T2200Z-110702T0000Z/
/O.EXT.KEKA.GL.A.0020.110702T0000Z-110706T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1253 PM PDT THU JUN 30 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT FRIDAY...
...GALE WATCH NOW IN EFFECT FROM LATE FRIDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT FRIDAY.
THE GALE WATCH IS NOW IN EFFECT FROM FRIDAY AFTERNOON THROUGH
TUESDAY EVENING. 

* WINDS: N 20 TO 25 KT THROUGH FRI. LOCAL GUSTS TO 35 KT EXPECTED
  FRI AFTERNOON BECOMING WIDESPREAD GALE GUSTS FRI NIGHT.

* SEAS: COMBINED SEAS BUILDING TO 9 TO 11 FT AT 10 SECONDS TONIGHT AND
  THEN TO 12 FT ON FRI AND UP TO 13 FT FRI NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-010645-
/O.CON.KEKA.SC.Y.0065.110701T0000Z-110705T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1253 PM PDT THU JUN 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 11 PM PDT MONDAY. 

* WINDS: NW 15 TO 25 KT TONIGHT THROUGH FRI NIGHT. 

* WAVES: 5 TO 7 FT TONIGHT...BUILDING TO 8 TO 10 FT FRI INTO FRI
  NIGHT. MIXED NW SWELL TONIGHT AT 15 SECONDS AND 8 SECONDS. SHORT
  PERIOD WAVES DOMINATING ON FRI AND FRI NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-010645-
/O.CON.KEKA.SC.Y.0065.110701T0300Z-110704T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1253 PM PDT THU JUN 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM PDT SUNDAY. 

* WINDS: N 15 TO 20 KT...RISING TO 20 TO 25 KT THIS EVENING AND
  THEN REMAINING NEAR 25 KT FRI THROUGH FRI NIGHT.

* WAVES: COMBINED SEAS BUILDING TO 6-9 FT TONIGHT AND THEN TO 10
  TO 11 FT FRI AND FRI NIGHT. MIXED SWELL TONIGHT WITH PERIODS OF
  15 SECONDS AND 8 SECONDS. SHORT PERIOD WAVES DOMINATING ON FRI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
875 
WHUS76 KEKA 010353
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
853 PM PDT THU JUN 30 2011

PZZ475-011000-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-110702T0000Z/
/O.CON.KEKA.GL.A.0020.110702T0000Z-110706T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
853 PM PDT THU JUN 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
TUESDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY. A
GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
TUESDAY EVENING. 

* WINDS: N 20 TO 25 KT THROUGH FRI. LOCAL GUSTS TO 35 KT 
  EXPECTED FRI AFTERNOON BECOMING WIDESPREAD GALE GUSTS FRI 
  NIGHT. 

* SEAS: COMBINED SEAS BUILDING TO 9 TO 11 FT AT 10 SECONDS 
  TONIGHT AND THEN TO 12 FT ON FRI AND UP TO 13 FT FRI NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-011000-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-110704T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
853 PM PDT THU JUN 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM SUNDAY.

* WINDS: N 15 TO 20 KT INCREASING TO 20 TO 25 KT THIS EVENING AND
  THEN REMAINING NEAR 25 KT FRI THROUGH FRI NIGHT.

* WAVES: COMBINED SEAS BUILDING TO 6 TO 9 FT TONIGHT AND THEN TO
  10 TO 11 FT FRI AND FRI NIGHT. MIXED SWELL TONIGHT WITH PERIODS
  OF 15 SECONDS AND 8 SECONDS. SHORT PERIOD WAVES DOMINATING ON
  FRI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-011000-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-110705T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
853 PM PDT THU JUN 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM MONDAY.

* WINDS: NW 15 TO 25 KT TONIGHT THROUGH FRI NIGHT.

* WAVES: 5 TO 7 FT TONIGHT BUILDING TO 8 TO 10 FT FRI INTO FRI
  NIGHT. MIXED NW SWELL TONIGHT AT 15 SECONDS AND 8 SECONDS. SHORT
  PERIOD WAVES DOMINATING ON FRI AND FRI NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-011000-
/O.CON.KEKA.SC.Y.0065.110702T0000Z-110702T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
853 PM PDT THU JUN 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM FRIDAY TO 5 AM
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM FRIDAY TO 5 AM
SATURDAY.

* WINDS: N 10 TO 20 KT TONIGHT THROUGH FRI WITH STRONGEST WINDS NEAR
  SHORE IN THE AFTERNOON AND EVENING.

* WAVES: 4 TO 6 FT TONIGHT BUILDING TO 7 TO 9 FT FRI INTO FRI 
  NIGHT. MIXED NW SWELL TONIGHT AT 15 SECONDS AND 8 SECONDS. 
  SHORT PERIOD WAVES DOMINATING ON FRI AND FRI NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
471 
WHUS76 KEKA 010956
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
256 AM PDT FRI JUL 1 2011

PZZ475-012200-
/O.UPG.KEKA.SC.Y.0065.000000T0000Z-110702T0000Z/
/O.NEW.KEKA.GL.W.0024.110701T0956Z-110706T0000Z/
/O.UPG.KEKA.GL.A.0020.110702T0000Z-110706T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
256 AM PDT FRI JUL 1 2011

...GALE WARNING IN EFFECT UNTIL 5 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 PM PDT TUESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS: N 20 TO 30 KT. GUSTS TO 35 KT IN THE SOUTH THIS MORNING
  BECOMING WIDESPREAD GALE GUSTS TO 40 KT TONIGHT AND SATURDAY.

* SEAS: COMBINED SEAS BUILDING TO 10 TO 12 FT AT 9 SECONDS TODAY
  THEN BUILDING TO 13 FT TONIGHT AND SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-012200-
/O.EXT.KEKA.SC.Y.0065.000000T0000Z-110701T1900Z/
/O.NEW.KEKA.GL.W.0024.110701T1900Z-110702T1900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
256 AM PDT FRI JUL 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO NOON PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO NOON PDT
SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON
PDT TODAY. 

* WINDS: N 20 TO 30 KT. GUSTS TO 35 KT THIS AFTERNOON INCREASING
  TO 40 KT TONIGHT AND THEN BRIEFLY DIMINISHING SATURDAY
  AFTERNOON AND SATURDAY NIGHT.

* SEAS: COMBINED SEAS 9 TO 11 FT TODAY BUILDING TO 10 TO 12 FT
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-012200-
/O.EXT.KEKA.SC.Y.0065.110701T0956Z-110703T0100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
256 AM PDT FRI JUL 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT
SATURDAY. 

* WINDS: N 15 TO 25 KT WITH GUSTS TO 30 KT TODAY THROUGH SATURDAY.
  THE STRONGEST WINDS WILL BE IN THE AFTERNOON AND EVENING HOURS.

* SEAS: 7 TO 9 FT TODAY BUILDING TO 8 TO 10 FT TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-012200-
/O.EXT.KEKA.SC.Y.0065.000000T0000Z-110706T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
256 AM PDT FRI JUL 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT TUESDAY.

* WINDS: NW 15 TO 25 KT. GUSTS TO 30 KT MAINLY NEAR CAPE
  MENDOCINO. 

* SEAS: 8 TO 10 FT TODAY BUILDING TO 11 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jun 29, 2:00 PM PDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 29, 2:00 PM PDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
200 PM PDT WED JUN 29 2011

.SYNOPSIS...A DRIER AND WARMER AIRMASS WILL FILTER THROUGH THE
REGION AS HIGH PRESSURE RETURNS.  THURSDAY INTO THE WEEKEND A RETURN
TO MORE SEASONABLE CONDITIONS IS EXPECTED.

&&

.DISCUSSION...THE MOIST LOW LEVEL AIR ALONG THE COAST QUICKLY MIXED
OUT AS SOME LIGHT NORTHERLIES DEVELOPED AND DRIER AIR MOVED IN FROM
THE WEST.  HOWEVER THE CLEAR SKIES LED TO SUNSHINE THAT COMBINED
WITH THE RESIDUAL MOISTURE AND CLOUDS BEGAN TO BANK UP AGAINST THE
COASTAL HILLS.  PLENTY OF LOW TOP CUMULUS WAS ALSO EVIDENT ACROSS
THE INTERIOR BUT AS OF 2PM NO SHOWERS WERE DEPICTED ON RADAR. MODELS
CONTINUE TO BE IN A GOOD AGREEMENT ON BUILDING A RIDGE OF HIGH
PRESSURE IN ACROSS THE REGION. THURSDAY HIGH TEMPERATURES IN INLAND
AREAS WILL STILL BE SLIGHTLY BELOW NORMAL...HOWEVER INLAND
TEMPERATURES WILL CONTINUE TO CLIMB INTO SATURDAY. MODELS ARE ALSO
INDICATING A SERIES OF WEAK SHORT WAVES MOVING ACROSS THE WESTERLY
FLOW. WILL LIKELY SEE ONLY SUBTLE FLUCTUATIONS IN HIGH TEMPERATES
ACROSS THE INTERIOR BUT FOR THE MOST PART A MORE SUMMER LIKE PATTERN
IS EXPECTED OVER THE NEXT SEVERAL DAYS. BY EARLY NEXT WEEK
TEMPERATURES ACROSS THE INTERIOR VALLEYS WILL RISE TO THE NEAR 100
DEGREES...AND EXCEED BY A FEW DEGREES IN SOME AREAS.

&&

.AVIATION...MVFR/VFR CONDITIONS PREVAILED ACROSS THE REGION THIS
AFTERNOON. MVFR CONDITIONS SHOULD CONTINUE THIS EVENING AND THEN
PERHAPS FALL TO IFR ALONG THE COAST BY EARLY THU MORNING. DJB

&&

.MARINE...AS OF 2 PM PDT WEDNESDAY JUNE 29...BUOY OBSERVATIONS
INDICATED SEAS AROUND 5 FT WITH PERIODS NEAR 8 SECONDS. LIGHT NORTH
WINDS WILL INCREASE A TAD TONIGHT THROUGH THU MORNING BUT SEAS
SHOULD REMAIN ABOUT THE SAME.  SWAN AND ENP HAS A LONG PERIOD WNW
SWELL ARRIVING ON THU...BUT WITH HEIGHTS ONLY UP TO 2 FT. SEAS START
TO RAMP UP THU AFTERNOON AND EVENING AS NORTH WINDS INCREASE TO 20 KT
OR SO. THUS HOISTED ADVISORIES FOR ALL WATERS EXCEPT THE NORTHERN
INNER WATERS. HOISTED A WATCH FOR GALES IN THE SOUTHERN OUTER WATERS
ON FRI. GFS SEEMED TOO STRONG WITH THE WINDS...SO SCALED DOWN AND
BLENDED WITH NAM12. IT WILL BE LOW END...BUT SEAS WILL REACH WARNING
CRITERIA.  NEW RUN OF THE GFS WAS NOT AS STRONG WITH THE NORTH WINDS
IN THE NORTHERN WATERS...SO BLENDED PREVIOUS FORECAST WITH 12Z GFS
WINDS. WINDS SHOULD COME UP EVERYWHERE SUNDAY AND MONDAY AS THE
OFFSHORE RDG STRENGTHENS AND THML TROFF BUILDS ALG THE CA CST. DJB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 29, 4:41 AM PDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
441 AM PDT WED JUN 29 2011

CAZ001>004-076-301145-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
441 AM PDT WED JUN 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 3:10 PM PDTSmall Craft AdvisoryEKA12 days

Nearby

Gale Watches in California, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.